# SDR IPXA2025061529094

- Difficulty date: May 6, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,063 hours, 4,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771326
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   STRINGER CRACK, FWD AND AFT SIDE OF STA 2180 S-13R - LEVEL 1. (REPAIR) 1.PERFORM EO-93952-REQ1 REV.1 AND EI NO.F2025A53M-1004 REV.1.
